Partition identities

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)10-51
Number of pages42
JournalAdvances in Mathematics
Volume9
Issue number1
DOIs
StatePublished - Jan 1 1972

Fingerprint

Partition Identities

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Andrews, George E. / Partition identities. In: Advances in Mathematics. 1972 ; Vol. 9, No. 1. pp. 10-51.
@article{d94cad66d0334485ae98cb62077ebcc1,
title = "Partition identities",
author = "Andrews, {George E.}",
year = "1972",
month = "1",
day = "1",
doi = "10.1016/0001-8708(72)90028-X",
language = "English (US)",
volume = "9",
pages = "10--51",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

Partition identities. / Andrews, George E.

In: Advances in Mathematics, Vol. 9, No. 1, 01.01.1972, p. 10-51.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Partition identities

AU - Andrews, George E.

PY - 1972/1/1

Y1 - 1972/1/1

UR - http://www.scopus.com/inward/record.url?scp=1642548358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1642548358&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(72)90028-X

DO - 10.1016/0001-8708(72)90028-X

M3 - Article

VL - 9

SP - 10

EP - 51

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 1

ER -